# SDR CA981014016

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900C
- Engine: Pwa PT6A65B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Switch
- Part number: 444EN496
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING A NORMAL BUSHING CHANGE ON THE MAIN LANDING GEAR TORQUE LINK, THE LANDING GEAR SAFETY SWITCH WAS REMOVED. ON REINSTALLATION AND RIGGING, THE LANDING GEAR WAS NOT COMPLETELY COMPRESSED AND LANDING GEAR WOULD NOT RETRACT.  THEREFORE, RIGGING OF THE SWITCH WAS NOT CORRECT.  ON RIGGING MAIN LANDING GEAR SAFETY SWITCH, FULL COMPRESSION OF OLEO MAY ALTER INITIAL ADJUSTMENT.
